# SDR FDEA200912044359

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CARGO COMPT STA 1341-1361 X=75.5 SEAT TRACK FOUND CORRODED.  MAIN DECK CARGO COMPT CORRODED SEAT TRACK AT STA 1341 TO STA 1361 X=-75.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1279 TO STA 1391 X=-75.5 IAW SRM 53-00-52, FIG 201 REPAIR 1 REV 42. REPAIR CLASSIFIED AS MAJOR AS IAW GMM 6-2-100, REV 108.
